# SDR 07FDEA03231

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516338283
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK, CORROSION ON UPPER SURFACE OF UPPER T- CAP ON FLOOR BEAM, STA 950, LBL 10.5 AND LBL 21".  REMOVED CORROSION FROM SURFACE ON UPPER T-CAP REF SRM 51-10-01.  REMOVED SEAT TRACK SRM 51-30-2.  REMOVED WEB SUPPORT AND BRACKET AT 950.  REMOVED TWO STRAPS BS 950 UNDER T- CAP, LBL 22-63.  FAB REPAIR ANGLE, FAB UPPER T-CHORD, HEAT TREATED AND PRIMED, INSTALLED UPPER T-CHORD, BS 950, RBL 13 TO LBL 62.  WORK ACCOMPLISHED   ON EA NR 7-5310-113054.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
